Existence of eigenfunctions of the Tricomi spectral problem for some classes of multidimensional mixed hyperbolic–parabolic equations
Abstract
We show that there exists a countable set of eigenfunctions of the Tricomi spectral problem for multidimensional mixed hyperbolic–parabolic equations.Downloads
Published
25.06.2010
Issue
Section
Research articles
How to Cite
Aldashev, S. A. “Existence of Eigenfunctions of the Tricomi Spectral Problem for Some Classes of Multidimensional Mixed hyperbolic–parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 723 – 732, https://umj.imath.kiev.ua/index.php/umj/article/view/2904.